Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tiredness, headache, nausea after cleaning with bleach. Taken advil. Treatment for symptoms?

I was cleaning all day bathrooms and halls and office with bleach and other cleaners today. My back was hurting so bad and always hurts if I deep clean like mopping etc. so I took four Advil snd it started really hurting again so I took another four Advil couple hours later. But I cleaned from 11:00am to 4:00pm and I felt like I overdid it snd went got a sandwich to eat because I was so tired I thought if I ate I d feel better but I feel the same. Just head is slightly irritated and I feel hungry after almost who hours still bc I ate little but I feel nauseous and jut worn out!! And all I did was deep cleaning. Why do I feel this way?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
1. could be MCS [multiple chemical sensitivity],resulting in nausea, fatigue, dizziness and headaches.
2. Advil [ibuprofen] reduces fever,pain and inflammation caused by headaches and because you took 8 tablets, thus could be ADR [adverse drug reaction] of the drug: dyspepsia, nausea, vomiting, dizziness. [An overdose of ibuprofen can cause damage to your stomach or intestines, call your doctor if you notice black, bloody, or tarry stools]
3. deep cleaning all day long can result in over exhaustion [fatigue syndrome] [dehydration] [lack of food] resulting in stress headaches.

. drinking non-caffeinated drinks/fluids and omega 3 fatty acids [anti inflammatory properties] may lead to good response.
. you should contact your physician about medications that are safe to use, while physician can help determine which agent is best.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor